# SDR ASAA2017012219513

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,178 hours, 10,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 7775
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 37,119 hours, 13,840 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER STARTING DESCENT FROM 38000 FT, LEFT BLEED AIR TRIP OFF LIGHT ILLUMINATED. RAN QRH PROCEDURE 3 TO 5 MINUTES AFTER LIGHT ILLUMINATED AND PRESSED TRIP RESET BUTTON.  LIGHT EXTINGUISHED WITH NO OTHER MALFUNCTIONS NOTED FOR REMAINDER OF FLIGHT.  ACFT GROUNDED. ACCOMPLISHED NR 1 ENGINE HEALTH CHECK IAW NG-36WC-00001 THRU STEP 5. REPLACED THE NR 1 ENGINE PRECOOLER CONTROL VALVE IAW AMM 36-12-02. INSTALLATION TEST PASSED. REPLACED NR 1 HIGH STAGE REGULATOR IAW AMM 36-11-07. INSTALLATION TEST PASSED. ACCOMPLISHED NR 1 ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST IAW AMM 36-11-00-710-801. OPS TESTED GOOD.
